# SDR AALA20150403001

- Difficulty date: April 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 1,369 hours, 168 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATY SIX HOURS INTO FLIGHT, CREW RECEIVED EICAS MESSAGE FOR LOW PRESSURE IN NR 12 MAIN LANDING GEAR TIRE.  EMERGENCY DECLARED, WITH LANDING UNEVENTFUL, FOUND DEEP HOLE IN NR 12 TIRE.  R & R NR 12 TIRE IAW AMM 32-45-01.  OKAY FOR SERVICE.
